# SDR MALA060180

- Difficulty date: March 19, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 17,739 hours, 19,458 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND LT NACELLE, INTAKE COMPARTMENT, LOWER DECK, IS CHAFED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EO#S54095.  REF: EAMS WORK ORDER 213644, TASK 4504.
